This is an opinion website that offers information of a general nature and none of the opinions should be construed as advice. Nothing contained within the site is the advice, opinion or otherwise the view of any host, owner, server or other provider of services to Good Looking Loser. Nothing stated shall be construed to serve as a replacement for competent advice from professionals.
Affiliate Disclosure: At absolutely no expense to you, if you make a purchase, we may receive commissions from some links on this website. That is how our community supports itself. I don't recommend anything that I have not used personally or believe in. Thanks!
Great post, Ronin. I believe ultimately everyone is searching for the meaning of our lives. Getting one's sex life, career etc. together, while great, is not the meaning to anyone's life. It can be a great part of one's life, but constructing your happiness on things outside you might cause you to feel all empty inside.
25 y/o virgin before GLL
If you look around the internet you will find all sorts of information about tappering off lexipro...
Generally you will see people talk about cutting your dosage in half every 2 weeks minimum... They try to make it sound like this shit takes months to get off of... but its going to depend person to person. If you look at those schedules and replace "2 weeks" with "3 days" thats more or less what I am doing.
Step one: Went from (10/day lex + 300/day Bup) to (10/day lex + 150/day bup)
Step 2: didn't really notice any changes so 3 days later went to 5/mg lex + 75/mg bup
^this is where I am at now... as far as withdrawal these is defiantly some annoying shit but nothing major so far... a bit of a nagging headache, sometimes I feel flushed... The biggest thing I noticed was donating blood the other day it hurt like a motherfucker and I was squeamish as fuck the whole time... Very minor stuff, but I am also very confident that my "underlying issues" have been fully addressed at this point.
I am going to keep on this dosage for another few days to see if the withdrawl gets worse, better, or stays the same. Also, your going to want to take Anti-shitpants medicine (Immodiam, pepto) and a good multivitamin with B6 + copper + Maganese... if you google "tapper off lexipro" you should find the article Im referencing here... just substitute the 2weeks for 3 days...
If your on lexipro and you do not take it every day religiously then for me anyways I would have panic attacks, increased anxiety... ur symptoms come back "ten fold" if you will. This is the major risk and the medical community generally doesn't believe in "solving underlying issues" and they are moreso believe "this person is ill since birth and needs meds". Pretty pathetic IMO that someone goes to "medical school" for how ever long and thats the best they can come up with...
So far during my taper after I addressed underlying issues I haven't had any of that at all, just the annoying shit. I still intend to follow up with the doctors but I am going to hide the fact I quite the medicine until the end of our sessions to see the expression on thier faces...
they will be thinking "holy shit this guy is happy as fuck and cured... medicine YES!!"
Then I be like "btw I don't take any of that shit anymore "
Hopefully this helps, just keep in mind you are your own HEAD DOCTOR. You make the calls, not them. No one can force you to take a pill you don't want to. If your taking something and it isn't helping... ur life is in ur hands not theirs.
I cannot say much else other than it sounds like u might "have" the same "condition" I have only with a different number after it. GL dude and keep strong. This "condition" is generally considered to be one of the scarier ones... but ur not stuck with it... not at all... not by a long shot... it can go away without medicine... additionally, if ur happy on the meds and they are helping, no shame in that either.
Thank you for the detailed post. The meds make me functional ATM. Though I haven't tried only a mood stabiliser w/o a sari since that is what I feel my problem is.
Sorry, If I'm asking too many questions but do you mind telling why you started wellbutrin? Was it due to sexual side effects or the laziness that I often read on forum that comes when you're on SSRI's for too long. And doesn't it increase anxiety? Or were you on anti-depressants because you were depressed or for anxiety purposes?
I am going to be on SSRI's as long as is possible until I learn skills necessary to solve my issues without relying on it. My psychiatrist told me I'll have to attend psychotherapy and I have no choice in this matter (yet) cause my parents think I'm still not okay and that some of my issues (memory loss) haven't been solved yet. Though I Feel better.
Lexapro alone was enough to "get me out of bed" but I was aiming to be a functional human being at the time.
I also do (theoretically? or did... I went through a very life transforming event) have anxiety. When I was 16~ I would have panic attacks at thought of even hitting on a girl. Holding a hand... getting a kiss... even into the early twenties was a scary and anxiety enducing thing. Obviously I created some good coping mechanisms and slept with lots of girls.... but the underlying anxiety was still there causing problems and odd behavior (or at least that is what myself, as head doctor, and the doctors I was working with came to the conclusion of)
Of course Mood stabilizers where discussed in detail with me but I was very adamant that I wasn't going to take them. If I was to continue on the path of medication without handling things on my own (doing rapid detox which is going increadibly well btw) then I'm sure the next step the docs would take would be to add in the "mood stabalizers". The medications I was being pumped full of while at first did help, over time they transformed me into the "condition" I alegedly had to begin with...
Keep in mind in my case, I had ZERO sex drive to begin with.... so as far as any sexual side effects... at the time the drugs only helped. Now that I am detoxing things are getting even better by the day.
The GoodLookingLoser.com forum offers visitors the ability to exchange information and thoughts. Nothing contained within GoodLookingLoser.com forum is the advice, opinion or otherwise the view of any host, owner, server or other provider of services to GoodLookingLoser.com or of Goodlookingloser.com itself. Nothing stated shall be construed to serve as a replacement for competent advice from professionals. Visitors are to make their own independent inquiries before acting on any information contained within the website forum.
I didn't think the "Get Hung" guide would have girls eyeing my bulge. It did.
I didn't think that your exercise and diet advice would have girls checking me out. It did.
I DEFINITELY didn't think that your hair-loss prevention would fix my hairline. Not in a billion years. It mother fucking did. You saved me a crazy amount of time, a ton of money, unnecessary pain, and destroyed my #1 source of anxiety. DESTROYED IT.
Kratom is next!
To anyone reading this, follow through, read this material, APPLY this material, and enjoy life.